MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG L12 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE PKG L12 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING
Catalog Number 0220240300
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the patient was burned with the light cord.It was a 1st degree burn, the size was smaller than a dime.The surgeon disconnected light cord from the scope early in the procedure and the light box turned off.At the end of the procedure the surgeon disconnected the light cord from the scope and put camera head and light cord on the drape.The tech noticed the distal end of light cord burned through the drape.After investigating further, the light cord burned through patient gown as well.
 
Additional Manufacturer Narrative
Alleged failure: patient burn with light cord.Surgeon disconnected light cord from the scope early in the procedure and the light box turned off.At the end of the procedure the surgeon disconnected the light cord from the scope and put camera head and light cord on the drape.The tech noticed the distal end of light cord burned through the drape.After investigating further, the light cord burned through patient gown as well.L12 sn# (b)(6).Safelight cord sn# (b)(6).1788 camera head sn# (b)(6).[update: 1st degree burn, smaller than a diam, medical intervention - bacitracin and gauze, issue with camera head - the light remained on after being unplugged from the endoscope ].The failure(s) identified in the investigation is consistent with the complaint record.Probable root causes: esst issue causing safelight failure.Replace receptacle board.Advise to re-calibrate unit.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG L12 LED LIGHT SOURCE WITH AIM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22925182
Report Number0002936485-2025-00744
Device Sequence Number10354161
Product Code OWN
UDI-Device Identifier07613327572124
UDI-Public07613327572124
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K230754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220240300
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown